# SDR SWAA2022111068812

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 35,368 hours, 21,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXIT EMERGENCY EXIT SIGN; FWD LIGHT INOP / [01] R&R EMERGENCY EXIT LIGHT PER AMM 33-51-00
